advertisement
Question
Posted by: Susan | 2011/12/04

To: Lynda Jonker re Livifem

Hi, sorry to ask this, but I would just like to know did you pick up weight on Livifem and/or any other side-effects please? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Susan

Livifem can cause an increase in body weight. Refer to the following link for a list of more side effects: http://home.intekom.com/pharm/donmed/livifem.html

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement